MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061570
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not returned for analysis.Review of the manufacturing records for batch 21432816 confirmed that the devices in this batch met all applicable specifications.The investigation conclusion is device not returned as the complaint did not include returned device review and lacked the objective evidence or descriptive conditions of the event required to determine what could have contributed to the event.(b)(4).
 
Event or Problem Description
It was reported that stent fracture occurred.A 6 x 150 x 75 innova¿ was implanted in the patient's superficial femoral artery (sfa) in (b)(6) 2018.The patient came back for a follow up procedure in (b)(6) 2018 due to reoccurring symptoms.At this time it was noted that the innova stent was fractured and separated in two places.The fractured stent was stented across for reinforcement.The patient is in good condition.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7694761
Report Number2134265-2018-06120
Device Sequence Number996055
Product Code NIP
UDI-Device Identifier08714729873686
UDI-Public08714729873686
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2020
Device Model NumberH74939293061570
Device Catalogue Number39293-06157
Device Lot Number21432816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR